# SDR USAA920080646

- Difficulty date: March 19, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 59,049 hours, 26,436 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Panel
- Part number: D9550011500195
- Part serial: 01407
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 540 - PHX-DFW - AIR TURNBACK - RETURNED TO GATE FOR START FAULT IGNITION B NR 2 ENGINE WITH IGNITION B NR 1 ENGINE ALREADY ON MEL.  ACCOMPLISHED MANUAL START PER MX CONTROL AND AIRCRAFT DEPARTED.  IGNITION CIRCUIT BREAKERS P-39 THROUGH P-42 POPPED AFTER TAKEOFF.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE REMOVED AND REPLACED THE ENGINE START PANEL.
